Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello I am a twenty two year old female who has battled with moderate to serve acne for the last 8 years. Just like most everyone I have tried everything. The first month of the accutane at 40mg was ok I had serve dry lips, but overall everything was fine (no improvement of acne). I am now half in my second month at 60mg. Things have gotten dramatically worse. There has been no sign of improvement and my skin has turned to paper. Each morning I apply a 15 spf lotion. Yesterday I went for run appox. 30 mins later in the evening I noticed my arms turning red and my bottom lip was very swollen. I awoke in horror my arms are covered all the way with a red rash and small blisters in areas. I have also developed a large fever blister on my bottom lip. I am also battling a fever due to the heat coming from my rash. Being a social and attractive young person I am losing all self confidence. I look like a leper freak of nature. I know accutane does not work over night but I can't decide which is the lesser evil. Having low self esteem because of my acne or the current situation. Has anyone experienced anything similar? Or have any advice. I just need to know that this is worth it.

PS: Anyone have suggestions on products that work will or make-up that helps cover up this lovely thing I call a face :cry::cry::cry:

Share this post


Link to post
Share on other sites

Youre either have an allergic reaction to the medicine or you are having an allergic reaction to the weather like I am. You should call your dermatologist right away because boils all over your arms is not normal, neither are swollen lips and it sounds excruciatingly painful!I hope you start feeling better soon :comfort:

Share this post


Link to post
Share on other sites

Horrible side effects whilst on the drug can be part of the course, but when they persist 18 months after stopping then you know you made the WRONG choice in taking accutane. Simply put, no clear skin is not worth your health.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×